A basis in the space of abstract functions
Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 12-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_1_a1,
author = {L. A. Gurevich},
title = {A basis in the space of abstract functions},
journal = {Doklady Akademii Nauk},
pages = {12--15},
year = {1961},
volume = {136},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a1/}
}
L. A. Gurevich. A basis in the space of abstract functions. Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 12-15. http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a1/